RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 134–137 (Mi mz3294)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite basicity of the union of some varieties of algebras

O. V. Shashkov

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (458 kB)

English version:
Mathematical Notes, 1990, 48:1, 710–712

Bibliographic databases:

Received: 23.09.1987

Citation: O. V. Shashkov, “Finite basicity of the union of some varieties of algebras”, Mat. Zametki, 48:1 (1990), 134–137; Math. Notes, 48:1 (1990), 710–712

Citation in format AMSBIB
\Bibitem{Sha90}
\by O.~V.~Shashkov
\paper Finite basicity of the union of some varieties of algebras
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 134--137
\mathnet{http://mi.mathnet.ru/mz3294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081904}
\zmath{https://zbmath.org/?q=an:0712.16020}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 710--712
\crossref{https://doi.org/10.1007/BF01164274}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800019}


Linking options:
  • http://mi.mathnet.ru/eng/mz3294
  • http://mi.mathnet.ru/eng/mz/v48/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Shashkov, “The join of varieties with associative-commutative intersection of bounded index”, Siberian Math. J., 56:3 (2015), 557–564  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020